# SDR OSW201609260386

- Difficulty date: September 14, 2016
- Submitted: September 26, 2016
- Operation: General aviation
- Aircraft: N1797V
- Make and model: Cessna 120
- Aircraft serial: 13982
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 6X2M3336
- Condition: Departed
- Location: Tailwheel
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SOLID RUBBER TIRE HAD DEPARTED THE TAIL WHEEL HUB ASSEMBLY DURING LANDING.
